# SDR KCSA2022092926

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 113,652 hours, 23,951 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Position
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. CLEANED SWITCH CONTACT ON RIGHT UPPER DECK EMERGENCY HATCH AND RESEATED DOOR IN ACCORDANCE WITH BOEING 747 AMM 52-23-00 OPERATIONS CHECK GOOD MESSAGE CLEARED
